# SDR REXA2016060401072

- Difficulty date: June 4, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 21,379 hours, 13,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE, PASSENGER SIDE SEAT RAILS BETWEEN FS 785.15 TO FS 977.00, 3 EA AT STR 16L HAVE NUMEROUS SPOTS OF CORROSION.  CLEANED AND INSPECTED RT RAIL FROM FS 847+16 TO FS 977 IAW AMM 31-26-00-110-801-A01.  NO CORROSION NOTED.  R & R RT RAIL FROM FS 785.15 TO FS 847+16 IAW SRM 51-40-11-001-001-A01, AMM 53-00-49-400-801-A07 AND REO 670-53-00-343, REV M DATED 2015/10/19.
